# SDR DALA2023051903995

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 88,283 hours, 16,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 EXIT SIGN AT DOOR 3R FELL OFF. CORRECTIVE ACTION: SECURED SING OPS CK NML OK FOR SVC (4801724)
